Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2014, 2:51 PM CDT for 4 counties in Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2014, 2:51 PM CDT (19:51 UTC)
- Expired
- Apr 24, 2014, 3:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770
WUUS54 KTSA 241951
SVRTSA
OKC061-077-079-135-242015-
/O.NEW.KTSA.SV.W.0057.140424T1951Z-140424T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTH CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 315 PM CDT
* AT 247 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO LEQUIRE TO HIGGINS...AND MOVING NORTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KEOTA...WILBURTON...
MCCURTAIN...DAMON...PANOLA...GANS...MILTON...COWLINGTON...
BOKOSHE...FANSHAWE...RED OAK...BENGAL AND MULDROW.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 314 AND 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3542 9458 3512 9476 3480 9499 3481 9551
3508 9524 3540 9499
TIME...MOT...LOC 1951Z 246DEG 36KT 3540 9486 3510 9507
3486 9543
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:22 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 24, 12:22 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT THU APR 24 2014 .DISCUSSION... THE 18Z TAF DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BAND OF STORMS ALONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW AR THIS AFTERNOON. TEMPO GROUPS HAVE BEEN INCLUDED AT ALL SITES EXCPT FOR NE OK...WHERE STORMS SHOULD CLEAR THOSE SITES BY 18Z. SFC WINDS WILL SWITCH TO NWRLY AND WILL BECOME GUSTY TO NEAR 30 KTS AT SOME SPOTS. VFR CONDITIONS WITH LIGHT WINDS EXPTD TONIGHT AS HIGH PRESSURE BUILDS IN. LACY && .PREV DISCUSSION... /ISSUED 1126 AM CDT THU APR 24 2014/ DISCUSSION... WV IMAGERY SHOWS A COMPACT...BUT POTENT PV MAX MOVING ACROSS OKLAHOMA TODAY. WARM ADVECTION IN ADVANCE OF THE SYSTEM BROUGHT THE FIRST ROUND OF STORMS MAINLY DOWN SOUTH WHICH EXITED THE AREA TO THE EAST. A NEW ROUND OF STORMS IS NOW ONGOING...THIS TIME RIGHT ON THE FRONT JUST TO THE W/NW OF TULSA. SO FAR THIS ACTIVITY HAS REMAINED BELOW SEVERE...MOST LIKELY DUE TO LIMITED HEATING AHEAD OF THE FRONT IN THE WARM SECTOR. THERE IS A LIMITED RISK OF SEVERE AS THIS BOUNDARY SWEEPS EAST...ESPECIALLY GOING INTO THE AFTERNOON. LACY PREV DISCUSSION... /ISSUED 601 AM CDT THU APR 24 2014/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS. PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45 MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH COOLER/DRIER CONDITIONS OVERNIGHT. SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO LOWER 80S. THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR. EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING. ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF BELOW NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 82 61 85 / 0 0 10 10 FSM 51 80 56 84 / 10 0 0 10 MLC 47 81 61 82 / 0 0 0 10 BVO 44 81 58 86 / 0 0 10 10 FYV 44 76 54 80 / 10 0 0 10 BYV 45 76 54 80 / 10 0 10 10 MKO 46 80 58 84 / 0 0 0 10 MIO 44 80 56 83 / 10 0 10 10 F10 48 80 61 84 / 0 0 0 10 HHW 49 81 61 82 / 0 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Apr 24, 1:36 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 136 PM CDT THU APR 24 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 135 PM CDT THU APR 24 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF THUNDERSTORMS ALONG A COLD FRONT WILL YIELD A LIMITED TO ELEVATED RISK OF MARGINALLY SEVERE HAIL AND WIND THIS AFTERNOON. THE AREA WITH GREATEST RISK WILL BE OVER EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE INSTABILITY WILL BE GREATER. SOUTH WINDS AHEAD OF THE FRONT WILL GUST TO NEAR 30 MPH AT TIMES. NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON MAY GUST INTO THE 35 TO 40 MPH RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN ELEVATED RISK OF SEVERE WEATHER WILL COME WHEN THE NEXT SYSTEM MOVES INTO THE PLAINS OVER THE WEEKEND. THE GREATEST RISK OF SEVERE WEATHER WILL BE ON SUNDAY...INCLUDING THE POTENTIAL FOR STRONG TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. SOME RISK OF STORMS WILL CONTINUE INTO MONDAY AS WELL. STAY TUNED TO THE LATEST FORECASTS AS THE WEEKEND APPROACHES AND THE DETAILS BECOME BETTER DEFINED. INCREASED FIRE WEATHER CONCERNS ARE EXPECTED FRIDAY AND AGAIN ON SATURDAY AFTERNOON ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO STRONG AND GUSTY SOUTHERLY WINDS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Apr 24, 10:16 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 AM CDT THU APR 24 2014
OKZ054-059-241545-
OSAGE OK-PAWNEE OK-
1016 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 1016 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3677 9664 3654 9639 3631 9684 3644 9700
TIME...MOT...LOC 1516Z 227DEG 29KT 3644 9683
LACYSpecial weather statement, Apr 24, 10:51 AM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT THU APR 24 2014
OKZ054-059-060-064-241630-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1051 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CREEK...OSAGE...PAWNEE AND WESTERN TULSA
AT 1050 AM CDT...A BROKEN LINE OF THUNDERSTORMS WERE LOCATED FROM 9
MILES NORTHEAST OF FORAKER TO 11 MILES WEST OF MILFAY...MOVING EAST
AT 30 MPH. AREAS TO THE WEST AND NORTHWEST OF TULSA WILL BE AFFECTED
BY THIS ACTIVITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3700 9601 3572 9631 3568 9662 3615 9663
3616 9673 3700 9655
TIME...MOT...LOC 1550Z 269DEG 25KT 3698 9644 3581 9671
LACYSpecial weather statement, Apr 24, 11:29 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1129 AM CDT THU APR 24 2014
OKZ054>056-059>061-064>067-241715-
CREEK OK-NOWATA OK-OKFUSKEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON OK-
1129 AM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...WESTERN NOWATA...WESTERN OKMULGEE...EASTERN OSAGE...
EASTERN PAWNEE...WESTERN ROGERS...TULSA...NORTHWESTERN WAGONER
AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1129 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WAH SHA SHE STATE PARK TO 11
MILES SOUTHWEST OF BARNSDALL TO 4 MILES NORTH OF BRISTOW TO 6 MILES
SOUTH OF PADEN...MOVING EAST AT 30 MPH. AREAS ALONG AND WEST OF THE
HIGHWAY 75 CORRIDOR WILL BE AFFECTED BY THIS ACTIVITY.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3700 9559 3643 9566 3590 9579 3535 9606
3535 9644 3545 9645 3543 9649 3545 9655
3539 9654 3539 9662 3551 9663 3589 9645
3701 9625
TIME...MOT...LOC 1629Z 269DEG 26KT 3699 9613 3642 9620
3589 9633 3543 9656
LACYLocal storm report, Apr 24, 1:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
04/24/2014 M59 MPH MCINTOSH OK MESONET
&&
JDSSpecial weather statement, Apr 24, 2:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU APR 24 2014
OKZ072>076-242000-
HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG OK-SEQUOYAH OK-
234 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE...EASTERN PITTSBURG AND NORTHERN
LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 234 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF KANIMA TO KINTA TO 2 MILES EAST OF
DOW...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MCCURTAIN...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...KEOTA...KANIMA...GANS...
MULDROW...ROLAND...WILBURTON...BENGAL...DAMON...GOWEN...PANOLA...RED
OAK...FANSHAWE...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
SCULLYVILLE...COWLINGTON...HARTSHORNE...HAILEYVILLE...DOW AND ROBBERS
CAVE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3512 9461 3481 9500 3482 9568 3511 9534
3537 9513 3544 9444
TIME...MOT...LOC 1934Z 244DEG 40KT 3547 9502 3513 9520
3490 9554Local storm report, Apr 24, 2:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL MCALESTER 34.93N 95.77W
04/24/2014 E0.88 INCH PITTSBURG OK PUBLIC
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:44 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 46 min |
| Apr 24, 7:26 AM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Apr 24, 7:30 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Pittsburg | 45 min |
| Apr 24, 7:53 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Apr 24, 8:09 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 51 min |
| Apr 24, 8:13 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 47 min |
| Apr 24, 8:53 AM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Apr 24, 8:55 AM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Apr 24, 10:16 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Apr 24, 10:51 AM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 39 min |
| Apr 24, 11:29 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Washington | 46 min |
| Apr 24, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 47 min |
| Apr 24, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 24, 2:34 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Apr 24, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 47 min |
| Apr 24, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.